# SDR ASAA2023110646043

- Difficulty date: November 6, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 61,399 hours, 18,191 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ON STARTUP. RAN QRH. APU FAULT ON SUBSEQUENT ATTEMPT. GROUNDED - YES. ON DEFERRAL.
